# SDR CA100712007

- Difficulty date: June 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 71,590 hours
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 179000201
- Condition: Faulty
- Location: Seat 28d
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR, ROW 26/27 ACFT IN FLIGHT.  CONFIRMED COMPLAINT.  ISOLATED FAULT TO SEAT 28D SVDU INTERNALLY OVERHEATED/FAULT.  REPLACED SEAT 28D SVDU WITH P2 DOWNLOAD AND OPS TESTED SERVICEABLE.
